On rational maps from the product of two general curves

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 203
  • Download : 0
This paper treats dominant rational maps from the product of two very general curves to nonsingular projective surfaces. Combining the result in [5] we prove that the product of two very general curves of genus g >= 7 and g' >= 3 does not admit dominant rational maps of degree > 1 if the image surface is non-ruled. We also treat the case of the 2-symmetric product of a curve.
Publisher
SCUOLA NORMALE SUPERIORE
Issue Date
2016-12
Language
English
Article Type
Article
Keywords

PLURICANONICAL SYSTEMS; VARIETIES; SURFACES

Citation

ANNALI DELLA SCUOLA NORMALE SUPERIORE DI PISA-CLASSE DI SCIENZE, v.16, no.4, pp.1139 - 1152

ISSN
0391-173X
URI
http://hdl.handle.net/10203/218736
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0